# SDR SWAA2012043003547

- Difficulty date: April 26, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 17,767 hours, 10,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6551463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER AFT GIRT BAR HOOK LOOSE.  REMOVED AND REPLACED FASTENER PER SRM.
